# SDR CHQA201000074

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 23,923 hours, 19,955 cycles
- Engine: Allsn AE3007A
- Engine time: 21,740 hours, 18,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A PROXIMITY LIGHT STRIP WIRE LEAD WAS FOUND BROKEN.  MAINTENANCE REPAIRED THE BROKEN WIRE ON THE EMERGENCY LIGHT FLOOR PROXIMITY STRIP IAW EMB SWPM 20-21-00 WITH NO FURTHER DEFECTS NOTED.
